MEDTRONIC PUERTO RICO OPERATIONS CO. PUMP MMT-1780KPK 670G PATHWAY BLACK MG; AUTOMATED INSULIN DOSING DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Back to Search Results |
| Model Number |
MMT-1780KPK |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
10/05/2018
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to medtronic minimed that the customer experienced hyperglycemia.The customer also reported rapid battery depletion and recurring "replace battery" alerts.The customer was treated with manual injection.The event involved product(s) mmt-1780kpk.Troubleshooting was performed, which included reviewing alarm history, verifying the use of new duracell batteries, and confirming that the battery cap was not loose, cracked, or damaged.However, the issue persisted.No further patient complications were reported.The customer discontinued use of the insulin pump.The product was returned for analysis.
Additional Manufacturer Narrative
This report is being submitted as part of remediation activities associated with capa # 643143, which is addressing mdr reporting guidance from fdas 1995 preamble, which ensures complaints related to corrections and recalls which were previously reported to fda under 21 cfr 806 are now reported as mdrs; this is not a new malfunction/event.This mdr related to the puerto rico manufacturing site has been assigned a medwatch number from the medtronic minimed northridge site, per variance 5.Unit received with unexpected battery power loss and had high active and sleep current measurements due to moisture damage on electronic and motor assemblies.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employees caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.